Chinese Journal of Quantum Electronics, Volume. 34, Issue 6, 700(2017)
New non-travelling wave solutions with initial value perturbation of (2+1)-dimensional Sawada-Kotera equation
Aiming at (2+1)-dimensional Sawada-Kotera equation, the new non-traveling wave periodic and kink solutions with an initial value perturbation parameter and an arbitrary function of time are obtained combining Lie symmetry group reduction method, perturbation Painlevé truncation expansion method and homoclinic test method. Results show that the equation has rich dynamic connotation, and provides an analytical tool to explain some physical phenomena.
Get Citation
Copy Citation Text
JIANG Ying, XIAN Daquan. New non-travelling wave solutions with initial value perturbation of (2+1)-dimensional Sawada-Kotera equation[J]. Chinese Journal of Quantum Electronics, 2017, 34(6): 700
Category:
Received: Sep. 3, 2016
Accepted: --
Published Online: Dec. 8, 2017
The Author Email: Ying JIANG (xsjy2000@qq.com)